A Caltech Library Service

Quantization via mirror symmetry

Gukov, Sergei (2011) Quantization via mirror symmetry. Japanese Journal of Mathematics, 6 (2). pp. 65-119. ISSN 0289-2316. doi:10.1007/s11537-011-1033-2.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


When combined with mirror symmetry, the A-model approach to quantization leads to a fairly simple and tractable problem. The most interesting part of the problem then becomes finding the mirror of the coisotropic brane. We illustrate how it can be addressed in a number of interesting examples related to representation theory and gauge theory, in which mirror geometry is naturally associated with the Langlands dual group. Hyperholomorphic sheaves and (B, B, B) branes play an important role in the B-model approach to quantization.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Gukov, Sergei0000-0002-9486-1762
Additional Information:© 2011 The Mathematical Society of Japan and Springer. Received: 5 November 2010; Revised: 1 November 2011; Accepted: 8 November 2011. Published online: 25 December 2011. This article is based on the 8th Takagi Lectures that the author delivered at Research Institute for Mathematical Sciences, Kyoto University on November 23, 2010. I would like to thank the organizing committee of the Takagi Lectures for inviting me, and to acknowledge helpful discussions with E. Frenkel, T. Hausel, and E. Witten. I also would like to thank E. Witten for collaboration on the A-model approach to quantization reviewed in Section 2. Special thanks are in order to referees for careful reading of the manuscript and suggesting many useful improvements. This work is supported in part by DOE Grant DE-FG03-92-ER40701 and in part by NSF Grant PHY-0757647. Opinions and conclusions expressed here are those of the author and do not necessarily reflect the views of funding agencies.
Group:Caltech Theory
Funding AgencyGrant Number
Department of Energy (DOE)DE-FG03-92-ER40701
Subject Keywords:mirror symmetry, derived category, branes, quantization, symplectic geometry
Issue or Number:2
Classification Code:Mathematics Subject Classification (2010): 18F20, 51P05, 81S10
Record Number:CaltechAUTHORS:20120113-091504097
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28768
Deposited By: Tony Diaz
Deposited On:18 Jan 2012 19:12
Last Modified:09 Nov 2021 17:00

Repository Staff Only: item control page